• Title of article

    On the robust stability of characteristic polynomials with multilinear coefficients Original Research Article

  • Author/Authors

    L.R. Pujara، نويسنده , , B.B. Srinivas، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    8
  • From page
    3093
  • To page
    3100
  • Keywords
    Robust stability , mapping theorem , edge theorem , multilinear polynomials
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856214